# SDR SWAA092821

- Difficulty date: April 30, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 44,223 hours, 36,498 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6571909
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING L/E SKIN CRACKED.  REPAIRED SKIN PER MM.
